JournalsrmiVol. 28, No. 4pp. 907–929

Existence and asymptotics of travelling waves in a thermo-diffusive model in half cylinders. Part I: Neumann boundary conditions

  • Yannick Sire

    Université Aix-Marseille, Marseille, France
Existence and asymptotics of travelling waves  in a thermo-diffusive model in half cylinders. Part I: Neumann boundary conditions cover
Download PDF

Abstract

The aim of this work is to prove existence results and derive asymptotic limits for some nonlinear elliptic problems arising in flame propagation and set in unbounded cylinders. These problems are involved in the modelling of burner flames. The existence proof is a combination of topological degree arguments and estimates that are specific to the problems under consideration. We also derive some asymptotic limits for our model. We emphasize on the fact that the model under consideration is a system of reaction-diffusion equations.

Cite this article

Yannick Sire, Existence and asymptotics of travelling waves in a thermo-diffusive model in half cylinders. Part I: Neumann boundary conditions. Rev. Mat. Iberoam. 28 (2012), no. 4, pp. 907–929

DOI 10.4171/RMI/696